# SDR DALA1116539870

- Difficulty date: March 8, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 70 HAS 1 EA HOLE CRACKED AND ELONGATED.  REMOVED DAMAGED AREA IAW DC9 SRM 53-05 FIG 1.  HFEC INSP IAW DC9 NDT SPM 06-10-01.  FOUND DAMAGE TO BE REMOVED.  REPAIRED FLOOR PANEL IAW DC9 SRM 53-05 FIG 1.  INSTALLED ID TAG PER DPS 900-5-1. REQUIRED INSPECTION COMPLETED.
